# SDR USAA2012011100008

- Difficulty date: January 10, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 36,705 hours, 18,797 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 20499003
- Part serial: 7177
- Condition: Contaminated
- Location: Cabin
- Part time: 34,701 hours, 18,473 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED A DIRTY SOCK SMELL 25 MINUTES AFTER TAKEOFF.  CREW ELECTED TO DIVERT TO PIT - DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.   MAINTENANCE REMOVED AND REPLACED THE RIGHT OZONE FILTER AND BOTH HEPA FILTERS.
